# SDR SWAA2021072645290

- Difficulty date: March 27, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT LOWER SKIN IS CRACKED AT 2EA. FASTNER HOLES AT ACTUATOR RIB. VERIFIED WITH 10X MAGNIFICATION. MRKD / REPAIRED #8 SLAT PER SRM 57-42-01-2R-8 ALTERNATIVE 1; SEE WIPS AND SUB TASKS FOR INDIVIDUAL SIGNOFFS
